Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Why is there bleeding and abdominal pain after taking I pill ?

I am 19 years + and my girl friend is also 19+. We had sex on 15th of March 2011. She had her normal periods on 5th of March. I inserted for about only 10 seconds. and nothing came off it (if it had I would have known). She took an ipill on 16th of March. Now from past tuesday i.e. 29th March, she started to bleed. She is also having abdominal pain . I took her to a gynaec. She told that it might be due to ipill. It will be ok once her periods come and once everything thats inside comes out. I am very tensed. I don t have much people around me. She too is very tensed. What should we do????.....Please doctor please answer!!!...Please help......
Asked On : Sat, 2 Apr 2011
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Welcome to she has had bleeding ,it can rule out pregnancy.The bleeding is due to hormonal action of Ipill which is known to cause early/delayed periods.Please take precautions next time like a barrier method and also oral pill.She can get pregnant otherwise by unsafe methods.
Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor